# SDR SWIA2019122747331

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SILL UPPER SURFACE RBL36.0 TO RBL 45.0 FS 409+128 TO FS 559.00 HAS AREAS OF CORROSION.  REMOVED CORROSION ON R/H PRESSURE FLOOR SILL PANEL FROM FS409+128  TO FS 559 IAW REO DISPOSITION 1.1 AND 1.2. .055 ORIGINAL THKNESS -.008 = .047 REMAINING.
